MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: the initial reporter complained of discrepant results for two patients tested with elecsys cmv igg on a cobas pure e 402 analytical unit and a cobas e 801 module.2.Patient age range: 2 asku.3.Patient weight range: 2 asku.4.Patient sex breakdown: 2 asku.5.Patient race breakdown: 2 asku.6.Patient ethnicity breakdown: 2 asku.
 
Additional Manufacturer Narrative
The expiration date for reagent lot: 657967 is 30-sep-2023.The expiration date for reagent lot: 52258301 is 30-apr-2022.For one of the events: 1.Summary of investigation results: the investigation determined that dilution studies performed by the customer indicated non-linear dilution behavior associated with a high dose hook effect.This may result in a strong reactivity to one of the submodules of the elecsys cmv igg assay.2.Summary of follow-up/corrective actions taken: no follow up actions taken.For one of the events: 1.Summary of investigation results: investigations determined the issue is related to a sample specific discrepancy.The sample shows non-linear dilution behavior which interferes with robust determination of avidity.Still, cmv igg reactivity could be confirmed and a transient phase between early and late phase of infection seems likely.The elecsys cmv igg reagent performs within specification.2.Summary of follow-up/corrective actions taken: a sample from the patient was provided for investigation.3.Device returned to manufacturer? no.4.Device labeled ""for single use?" no.5.Device reprocessed and reused? no.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23066069
Report Number1823260-2025-02932
Device Sequence Number18604418
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
PMA/510(K) Number
K220911
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberCMV IGG
Device Catalogue Number09118551190, 07027117190
Device Lot Number657967, 52258301
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown